PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 4 | 437-444
Tytuł artykułu

Minimax mutual prediction

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problems of minimax mutual prediction are considered for binomial and multinomial random variables and for sums of limited random variables with unknown distribution. For the loss function being a linear combination of quadratic losses minimax mutual predictors are determined where the parameters of predictors are obtained by numerical solution of some equations.
Słowa kluczowe
Rocznik
Tom
27
Numer
4
Strony
437-444
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-11-30
poprawiono
2000-03-17
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, 50-370 Wrocław, Poland
Bibliografia
  • [1] J. L. Hodges and E. L. Lehmann, Some problems in minimax point estimation, Ann. Math. Statist. 21 (1950), 182-191.
  • [2] E. G. Phadia, Minimax estimation of cumulative distribution functions, Ann. Statist. 1 (1973), 1149-1157.
  • [3] S. Trybuła, Some problems of simultaneous minimax estimation, Ann. Math. Statist. 29 (1958), 245-253.
  • [4] M. Wilczyński, Minimax estimation for multinomial and multivariate hypergeometric distribution, Sankhyā, Ser. A 47 (1985), 128-132.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i4p437bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.